Keyword : universal modeling

A Generalization of B. S. Clarke and A. R. Barron's Asymptotics of Bayes Codes for FSMX Sources
Masayuki GOTOH Toshiyasu MATSUSHIMA Shigeichi HIRASAWA 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 1998/10/25
Vol. E81-A  No. 10 ; pp. 2123-2132
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Source Coding
Bayes codesource codinguniversal codinguniversal modeling
 Summary | Full Text:PDF(696.6KB)